Some Trees Characterized by Eigenvalues and Angles

Dragan Stevanović; Vladimir Brankov

Publications de l'Institut Mathématique (2006)

  • Volume: 79(93), Issue: 99, page 19-27
  • ISSN: 0350-1302

How to cite


Dragan Stevanović, and Vladimir Brankov. "Some Trees Characterized by Eigenvalues and Angles." Publications de l'Institut Mathématique 79(93).99 (2006): 19-27. <>.

author = {Dragan Stevanović, Vladimir Brankov},
journal = {Publications de l'Institut Mathématique},
keywords = {starlike trees},
language = {eng},
number = {99},
pages = {19-27},
publisher = {Matematički institut SANU},
title = {Some Trees Characterized by Eigenvalues and Angles},
url = {},
volume = {79(93)},
year = {2006},

AU - Dragan Stevanović
AU - Vladimir Brankov
TI - Some Trees Characterized by Eigenvalues and Angles
JO - Publications de l'Institut Mathématique
PY - 2006
PB - Matematički institut SANU
VL - 79(93)
IS - 99
SP - 19
EP - 27
LA - eng
KW - starlike trees
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.